Andrea GIACOBBE

Professore associato di FISICA MATEMATICA [MAT/07]
Ufficio: 33, blocco III
Email: giacobbe@dmi.unict.it
Telefono: 0957383014
Orario di ricevimento: Mercoledì dalle 12:00 alle 13:00 Preferibilmente concordare via email


Giacobbe, A., & Mulone, G. (2018). Stability of ordered equilibria. Journal of Mathematical Analysis and Applications.

Efstathiou, K., Giacobbe, A., Mardesic, P., & Sugny, D. (2017). Rotation forms and local Hamiltonian monodromy. Journal of Mathematical Physics, 58, 22902. http://doi.org/10.1063/1.4975215

Giacobbe, A., Mulone, G., Straughan, B., & Wang, W. (2017). Modelling drinking with information. Mathematical Methods in the Applied Sciences, 40, 4400–4411. http://doi.org/10.1002/mma.4312

Falsaperla, P., Giacobbe, A., & Mulone, G. (2017). On the hydrodynamic and magnetohydrodynamic stability of an inclined layer heated from below. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl., 28, 515–534. http://doi.org/10.4171/RLM/774

Falsaperla, P., Giacobbe, A., Lombardo, S., & Mulone, G. (2017). Stability of hydromagnetic laminar flows in an inclined heated layer. Ricerche Di Matematica, 66, 125–140. http://doi.org/10.1007/s11587-016-0290-z

Falsaperla, P., Giacobbe, A., Lombardo, S., & Mulone, G. (2016). Laminar hydromagnetic flows in an inclined heated layer. Atti Della Accademia Peloritana Dei Pericolanti, 94, 1–17. http://doi.org/10.1478/C1C1002002

Fassò, F., García-Naranjo, L. C., & Giacobbe, A. (2015). Quasi-periodicity in relative quasi-periodic tori. Nonlinearity, 28(11), 4281–4301. http://doi.org/10.1088/0951-7715/28/11/4281

Ciarcià, C., Falsaperla, P., Giacobbe, A., & Mulone, G. (2015). A mathematical model of anorexia and bulimia. Mathematical Methods in the Applied Sciences, 38, 2937–2952. http://doi.org/10.1002/mma.3270

Giacobbe, A., & Mulone, G. (2014). Stability in the rotating Bénard problem and its optimal lyapunov functions. Acta Applicandae Mathematicae, 132, 307–320. http://doi.org/10.1007/s10440-014-9905-0

Falsaperla, P., Giacobbe, A., & Mulone, G. (2013). Some results in the nonlinear stability for rotating Bénard problem with rigid boundary condition. Atti Della Accademia Peloritana Dei Pericolanti, 91(SUPPL.1), 1–10. http://doi.org/10.1478/AAPP.91S1A9

Fassò, F., Giacobbe, A., & Sansonetto, N. (2012). Linear weakly Noetherian constants of motion are horizontal gauge momenta. Journal of Geometric Mechanics, 4, 129–136. http://doi.org/10.3934/jgm.2012.4.129

Falsaperla, P., & Giacobbe, A. (2012). Marginal regions for the solute Bénard problem with many types of boundary conditions. International Journal of Engineering Science, 57, 11–23. http://doi.org/10.1016/j.ijengsci.2012.04.001

Falsaperla, P., Giacobbe, A., & Mulone, G. (2012). Double diffusion in rotating porous media under general boundary conditions. International Journal of Heat and Mass Transfer, 55(9–10), 2412–2419. http://doi.org/10.1016/j.ijheatmasstransfer.2011.12.035

Falsaperla, P., Giacobbe, A., & Mulone, G. (2012). Does symmetry of the operator of a dynamical system help stability? Acta Applicandae Mathematicae, 122, 239–253. http://doi.org/10.1007/s10440-012-9740-0

Efstathiou, K., & Giacobbe, A. (2012). The topology associated with cusp singular points. Nonlinearity, 25, 3409–3422. http://doi.org/10.1088/0951-7715/25/12/3409

Fassò, F., Giacobbe, A., & Sansonetto, N. (2009). On the number of weakly Noetherian constants of motion of nonholonomic systems. Journal of Geometric Mechanics, 1, 389–416. http://doi.org/10.3934/jgm.2009.1.389

Fassò, F., Giacobbe, A., & Sansonetto, N. (2008). Gauge conservation laws and the momentum equation in nonholonomic mechanics. Reports on Mathematical Physics, 62(3), 345–367. http://doi.org/10.1016/S0034-4877(09)00005-6

Giacobbe, A. (2008). Fractional monodromy: parallel transport of homology cycles. Differential Geometry and Its Applications, 26, 140–150. http://doi.org/10.1016/j.difgeo.2007.11.011

Giacobbe, A. (2007). Infinitesimally stable and unstable singularities of 2-degrees of freedom completely integrable systems. Regular and Chaotic Dynamics, 12(6), 717–731. http://doi.org/10.1134/S1560354707060123

Fassò, F., & Giacobbe, A. (2007). Geometry of invariant tori of certain integrable systems with symmetry and an application to a nonholonomic system. Symmetry, Integrability and Geometry: Methods and Applications, 3, 1–12. http://doi.org/10.3842/SIGMA.2007.051

Fassò, F., Giacobbe, A., & Sansonetto, N. (2005). Periodic flows, rank-two Poisson structures, and nonholonomic mechanics. Regular and Chaotic Dynamics, 10, 267–284. http://doi.org/10.1070/RD2005v010n03ABEH000315

Giacobbe, A. (2005). Convexity of multi-valued momentum maps. Geometriae Dedicata, 111, 1–22. http://doi.org/10.1007/s10711-004-1620-y

Dullin, H. R., Giacobbe, A., & Cushman, R. H. (2004). Monodromy in the resonant swing spring. Physica D: Nonlinear Phenomena, 190, 15–37. http://doi.org/10.1016/j.physd.2003.10.004

Cushman, R. H., Dullin, H. R., Giacobbe, A., Holm, D. D., Joyeux, M., Lynch, P., … Zhilinskii, B. I. (2004). CO2 molecule as a quantum realization of the 1:1:2 resonant swing-spring with monodromy. Physical Review Letters, 93, 1–4. http://doi.org/10.1103/PhysRevLett.93.024302

Giacobbe, A., Cushman, R. H., Sadovskii, D. A., & Zhilinskii, B. I. (2004). Monodromy of the quantum 1:1:2 resonant swing spring. Journal of Mathematical Physics, 45, 5076–5100. http://doi.org/10.1063/1.1811788

Giacobbe, A. (2002). Some remarks on the Gelfand-Cetlin system. Journal of Physics A, 35, 10591–10605. http://doi.org/10.1088/0305-4470/35/49/308

Fassò, F., & Giacobbe, A. (2002). Geometric structure of “broadly integrable” Hamiltonian systems. Journal of Geometry and Physics, 44, 156–170. http://doi.org/10.1016/S0393-0440(02)00059-1

Giacobbe, A. (2000). Convexity and multivalued Hamiltonians. Russian Mathematical Surveys, 55, 578–580. http://doi.org/10.1070/RM2000v055n03ABEH000300


Insegnamenti tenuti presso altri dipartimenti nell'anno accademico 2017/2018